In response to today’s prompt on The Daily Post:
It’s the temazepam. I need it just now to make me sleep an appropriate amount at an appropriate time. But the hangover – ‘faded’ is the perfect word for it. I feel washed-out, lacking in energy and ready to drift along until it’s time to take the next dose. I’ve been warned not to drive but, honestly, I wouldn’t attempt it. I’m far too day-dreamy and not nearly sharp enough.
My sense of humour is faded too. And as for motivation? Ha! I want to be warm, pampered and soothed back to sleep. And it really wouldn’t take much soothing to send me back to the land of slumber.
I look faded. I usually wear a bit of make-up, make an effort with my hair … but not today. I’m wearing comfy old clothes, my hair’s tied back and I think I did well to cleanse, tone and moisturise.
When I started the treatment (on 20mg) I was still bouncing around the next day. Then the hangover kicked in and I reduced the dose to 10mg. And then 5mg. This faded feeling tells me it’s time to reduce the dose again so I’m grateful for it because, really, it means I’m getting better.